# SDR QXEA200601403

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 RIGHT HAND NACELLE FORWARD OF CENTER DOOR FRAME IS BENT AND HAS A PIECE BROKEN OUT OF CORNER RADIUS OF WEB.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
